MathSciNet Relay Station
MathSciNet bibliographic data
MR279255 (43 #4978) 26.60
Daykin, D. E. Generalisation of the Muirhead-Rado inequality. Proc. Amer. Math. Soc. 30 1971 84–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement